Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Numerical evaluation of Cauchy principal value integrals with singular integrands

Author: Philip Rabinowitz
Journal: Math. Comp. 55 (1990), 265-275
MSC: Primary 65D30
MathSciNet review: 1023768
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Convergence results are proved for sequences of interpolatory integration rules for Cauchy principal value integrals of the form \[ \oint k(x)(f(x)/(x - \lambda )) dx,\quad - 1 < \lambda < 1,\] when $f(x)$ is singular at a point $\xi \ne \lambda$ and the singularity is ignored or avoided.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D30

Retrieve articles in all journals with MSC: 65D30

Additional Information

Keywords: Cauchy principal value integrals, interpolatory integration rules, product integration rules, singular integrands, generalized smooth Jacobi weight
Article copyright: © Copyright 1990 American Mathematical Society